# SDR DALA2018110906573

- Difficulty date: March 31, 2015
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 27,459 hours, 12,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6974815) DURING REAR SPAR VAPOR BARRIER INSP FOUND CRACK RT W/W. FOUND CRACKED OUT OF LIMITS, INSTALLED REPAIR PER B 737 SRM 57-10-10.
